# SDR GTIA2023080337385

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 59,705 hours, 27,839 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/AS REPORTED AFT CABIN DIRTY SOCKS SMELL JUST BEFORE LANDING GEAR DOWN. CLEARED AFTER LANDING. NO TROUBLESHOOTING DONE. NOTIFIED AT GATE-FOLLOWED TSM 05-50-00-810-831-A. NO ODORS FOUND AT THIS TIME. RUN APU BLEED. NO ODORS FOUNDS. A/C OK FOR SERVICE.
